Hiroshima Mathematical Journal

Extendibility and stable extendibility of vector bundles over lens spaces mod 3

Teiichi Kobayashi and Kazushi Komatsu

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 35, Number 3 (2005), 403-412.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150998319

Digital Object Identifier
doi:10.32917/hmj/1150998319

Mathematical Reviews number (MathSciNet)
MR2210716

Zentralblatt MATH identifier
1096.55010

Subjects
Primary: 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}
Secondary: 55S25: $K$-theory operations and generalized cohomology operations [See also 19D55, 19Lxx]

Citation

Kobayashi, Teiichi; Komatsu, Kazushi. Extendibility and stable extendibility of vector bundles over lens spaces mod 3. Hiroshima Math. J. 35 (2005), no. 3, 403--412. doi:10.32917/hmj/1150998319. https://projecteuclid.org/euclid.hmj/1150998319


Export citation